このエントリーをはてなブックマークに追加
ID 56019
フルテキストURL
著者
Hayata, Takahiro Graduate School of Science and Engineering, Yamagata University
Ishikawa, Masao Graduate School of Natural Science and Technology, Okayama University
抄録
The aim of this paper is to answer the question in Remark 8.2 of Takahiro Hayata, Harutaka Koseki, and Takayuki Oda, Matrix coefficients of the middle discrete series of SU(2; 2), J. Funct. Anal. 185 (2001), 297{341, by giving an elementary proof of certain identities on binomials.
キーワード
binomial-coefficient identity
middle discrete series
real semi-simple Lie groups.
備考
Mathematics Subject Classi cation. Primary 05A10; Secondary 05A19, 22E40, 33C05.
This research was partially supported by grant-in-aid from the Japan Society for the Promotion of Science (Grant Numbers 16K05068).
発行日
2018-01
出版物タイトル
Mathematical Journal of Okayama University
60巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
221
終了ページ
231
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
オフィシャル URL
http://www.math.okayama-u.ac.jp/mjou/
言語
English
著作権者
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/12